# SDR DL76L050188

- Difficulty date: March 25, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 47,755 hours, 7,444 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Support Bracket
- Condition: Broken
- Location: Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REST SEAT RECLINE ACTUATOR SPARKING WHEN OPERATED.  MTC FOUND SUPPORT BRACKET BROKEN WHICH CAUSE DAMAGE THE ACTUATOR WIRING.  REPLACED SEAT.
